# SDR CALA2013121193590

- Difficulty date: December 2, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N178UA
- Make and model: Boeing 747422
- Aircraft serial: 24385
- Aircraft time: 96,428 hours, 11,524 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 75335230003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ON STAIRWAY TO UPPER DECK INOPERATIVE.  RPLD EMERGENCY EXIT LIGHT PCN 560-0806 IAW IPC 33-51-12-037 PG1, OPERATIONS CHECKED GOOD.
